The restricted likelihood ratio test at the boundary in autoregressive series
Willa W. Chen and
Rohit Deo ()
Journal of Time Series Analysis, 2009, vol. 30, issue 6, 618-630
Abstract:
Abstract. The restricted likelihood ratio test, RLRT, for the autoregressive coefficient in autoregressive models has recently been shown to be second‐order pivotal when the autoregressive coefficient is in the interior of the parameter space and so is very well approximated by the distribution. In this article, the non‐standard asymptotic distribution of the RLRT for the unit root boundary value is obtained and is found to be almost identical to that of the in the right tail. Together, these two results imply that the distribution approximates the RLRT distribution very well even for near unit root series and transitions smoothly to the unit root distribution.
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.2009.00630.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:30:y:2009:i:6:p:618-630
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().